# SDR HEEA0012315

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FC
- Make and model: Bell 206L-3
- Aircraft serial: 51130
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206064633101
- Condition: Leakage
- Location: Cell Seams
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL EXCESSIVE CRACKS ON SEAMS.  EXCESSIVE LEAKAGE.
